About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 654294, 8 pages
http://dx.doi.org/10.1155/2014/654294
Research Article

The Normality Criteria of Meromorphic Functions Concerning Shared Fixed-Points

1School of Mathematics Science, Xinjiang Normal University, Urumqi, Xinjiang 830054, China
2School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 27 June 2013; Accepted 17 December 2013; Published 6 April 2014

Academic Editor: Chuanxi Qian

Copyright © 2014 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the normality criteria of meromorphic functions concerning shared fixed-points; we obtain the following: Let be a family of meromorphic functions defined in a domain and a positive integer. For every , all zeros of are of multiplicity at least and all poles of are multiple. If and share in for each pair of functions and , then is normal.